# SDR DHL2002755005

- Difficulty date: September 10, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE AND STRONG BURNING ODOR IN COCKPIT.  THIS SITUATION OCCURRED PRIOR TO FOLLOWING WRITE UP, STICK SHAKER.  INSPECTED COCKPIT WIRING, NO EVIDENCE OF BURNING.  ODOR CAME FROM PACKS THAT OVERHEATED WHILE A/C WAS IN AIR MODE, OPS CHECK GOOD IAW B727 MM 21-12-0.
